# SDR RRXA000444

- Difficulty date: January 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FUSELAGE INTERIOR SKIN AFT BAGGAGE COMP AT STA 1120 TO 1260  AND LONGERON 33L TO 27R., DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATED PART AND INSTALLED IAW DC8 SRM EADP08-53-035.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
